CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Attractors for the inhomogeneous incompressible Navier-Stokes flows 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2023, 卷号: 69, 页码: 20
Authors:  Han, Pigong;  Lei, Keke;  Liu, Chenggang;  Wang, Xuewen
Favorite  |  View/Download:127/0  |  Submit date:2023/02/07
Inhomogeneous Navier-Stokes  equations  Long time behavior  Attractor  
Universal potential estimates for 1 < p <= 2-1 dagger n 期刊论文
MATHEMATICS IN ENGINEERING, 2023, 卷号: 5, 期号: 3, 页码: 1-24
Authors:  Nguyen, Quoc-Hung;  Phuc, Nguyen Cong
Favorite  |  View/Download:84/0  |  Submit date:2023/02/07
pointwise estimate  potential estimate  Wolff?s potential  Riesz?s potential  fractional maximal function  Caldero?n space  p-Laplacian  quasilinear equation  measure data  
Endpoint Sobolev Theory for the Muskat Equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2022, 页码: 60
Authors:  Alazard, Thomas;  Quoc-Hung Nguyen
Favorite  |  View/Download:70/0  |  Submit date:2023/02/07
L-2-CONVERGENCE TO NONLINEAR DIFFUSION WAVES FOR EULER EQUATIONS WITH TIME-DEPENDENT DAMPING 期刊论文
ACTA MATHEMATICA SCIENTIA, 2022, 卷号: 42, 期号: 6, 页码: 2505-2522
Authors:  Geng, Shifeng;  Huang, Feimin;  Wu, Xiaochun
Favorite  |  View/Download:77/0  |  Submit date:2023/02/07
L-2-convergence  compressible Euler Equations  time asymptotic expansion  time-dependent damping  relative entropy inequality  
On the Radius of Analyticity of Solutions to 3D Navier-Stokes System with Initial Data in L-p 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2022, 卷号: 43, 期号: 5, 页码: 749-772
Authors:  Hu, Ruilin;  Zhang, Ping
Favorite  |  View/Download:69/0  |  Submit date:2023/02/07
Incompressible Navier-Stokes equations  Radius of analyticity  Littlewood-Paley theory  
Decay properties for a density-dependent liquid crystal system 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2022, 卷号: 63, 期号: 9, 页码: 24
Authors:  Han, Pigong;  Lei, Keke;  Liu, Chenggang;  Wang, Xuewen
Favorite  |  View/Download:36/0  |  Submit date:2023/02/07
HOLDER CONTINUITY OF SOLUTIONS FOR A CLASS OF DRIFT-DIFFUSION EQUATIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2022, 页码: 29
Authors:  Nguyen, Quoc-Hung;  Sire, Yannick;  Truong, Le Xuan
Favorite  |  View/Download:76/0  |  Submit date:2023/02/07
Drift-diffusion equations  dissipative SQG  regularity  De Giorgi method  
Global Controllability of the Navier-Stokes Equations in the Presence of Curved Boundary with No-Slip Conditions 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2022, 卷号: 24, 期号: 3, 页码: 32
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:95/0  |  Submit date:2023/02/07
Axi-symmetric Navier-Stokes equations  Controllability  No-slip Dirichlet boundary condition  Boundary layers  Return method  Multi-scales asymptotic expansion  Well-prepared dissipation method  Long-time nonlinear Cauchy-Kovalevskaya estimates  
Global hydrostatic approximation of the hyperbolic Navier-Stokes system with small Gevrey class 2 data 期刊论文
SCIENCE CHINA-MATHEMATICS, 2022, 页码: 38
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:117/0  |  Submit date:2022/06/21
incompressible hyperbolic Navier-Stokes equations  hydrostatic approximation  hyperbolic Prandtl system  
Decay properties for inhomogeneous heat-conducting magnetohydrodynamic equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2022, 页码: 26
Authors:  Han, Pigong;  Lei, Keke;  Liu, Chenggang;  Wang, Xuewen
Favorite  |  View/Download:125/0  |  Submit date:2022/04/29
decay  incompressible heat-conducting flows  inhomogeneous